# SDR DALA2025112108518

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LEFT OUTBOARD SEAT TRACK CROWN AREA ON BS 690 - 710, & BS 879.   CORROSION LEVEL 2, CORROSION ON LEFT OUTBOARD SEAT TRACK CROWN AREA AT PASSENGER CABIN BETWEEN ON STA 640 TO STA 710 AND BETWEEN BS 780 - 879 WAS REMOVED IAW SRM 51-10-02-0G, AREA IT IS OUT OF LIMITS IAW SRM 53-00-52-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, FIG 101 DETAIL 1, IAW NDT MANUAL, PART. 4 51-00-10, PROCEDURE 2,  N/C 1788, & WERE REPLACED IAW SRM 51-40-02-0G. (1312187)
